Open Access
Translator Disclaimer
January 2011 Fast transport asymptotics for stochastic RDEs with boundary noise
Sandra Cerrai, Mark Freidlin
Ann. Probab. 39(1): 369-405 (January 2011). DOI: 10.1214/10-AOP552


We consider a class of stochastic reaction-diffusion equations also having a stochastic perturbation on the boundary and we show that when the diffusion rate is much larger than the rate of reaction, it is possible to replace the SPDE by a suitable one-dimensional stochastic differential equation. This replacement is possible under the assumption of spectral gap for the diffusion and is a result of averaging in the fast spatial transport. We also study the fluctuations around the averaged motion.


Download Citation

Sandra Cerrai. Mark Freidlin. "Fast transport asymptotics for stochastic RDEs with boundary noise." Ann. Probab. 39 (1) 369 - 405, January 2011.


Published: January 2011
First available in Project Euclid: 3 December 2010

zbMATH: 1210.60065
MathSciNet: MR2778806
Digital Object Identifier: 10.1214/10-AOP552

Primary: 35K57 , 35R60 , 60F99 , 60H15

Keywords: averaging , boundary noise , Invariant measures , Multiscaling limits for stochastic reaction-diffusion equations , spectral gap

Rights: Copyright © 2011 Institute of Mathematical Statistics


Vol.39 • No. 1 • January 2011
Back to Top